MAUDE Adverse Event Report: MAQUET SAS VOLISTA ACCESS 400 / 400; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS VOLISTA ACCESS 400 / 400; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDVCS209004A
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
On 10th november, 2023 getinge became aware of an issue with one of surgical lights - volista access 400/400.Based on photographic evidence the paint was chipping from the suspension arm, and the rust was visible in the place where the paint was missing.We decided to report the issue in abundance of caution as any paint or rust particles falling off into sterile field or during procedure may cause contamination.
 
Additional Manufacturer Narrative
The initial reporter was a technician from the hospital.Additional information will be provided following the conclusion of the investigation.H3 other text : device not returned to manufacturer.
 
Event or Problem Description
On 10th november, 2023 getinge became aware of an issue with one of surgical lights - volista access 400/400.Based on photographic evidence the paint was chipping from the suspension arm, and the rust was visible in the place where the paint was missing.We decided to report the issue in abundance of caution as any paint or rust particles falling off into sterile field or during procedure may cause contamination.Further information provided by getinge employee on 23th november 2023 indicated there were no paint chips and rust on the device, the device was dirty.Based on additional input from getinge employee it was possible to determine that the issue investigated herein is not safety and risk related, as there were no paint chips and rust, which was initially considered.Therefore, the scenario described in the record is considered as non-reportable.
 
Additional Manufacturer Narrative
The correction of b5 describe event and problem deems required.This is based on the internal evaluation.Previous b5 describe event and problem: on 10th november, 2023 getinge became aware of an issue with one of surgical lights - volista access 400/400.Based on photographic evidence the paint was chipping from the suspension arm, and the rust was visible in the place where the paint was missing.We decided to report the issue in abundance of caution as any paint or rust particles falling off into sterile field or during procedure may cause contamination.Corrected b5 describe event and problem: on 10th november, 2023 getinge became aware of an issue with one of surgical lights - volista access 400/400.Based on photographic evidence the paint was chipping from the suspension arm, and the rust was visible in the place where the paint was missing.We decided to report the issue in abundance of caution as any paint or rust particles falling off into sterile field or during procedure may cause contamination.Further information provided by getinge employee on 23th november 2023 indicated there were no paint chips and rust on the device, the device was dirty.Based on additional input from getinge employee it was possible to determine that the issue investigated herein is not safety and risk related, as there were no paint chips and rust, which was initially considered.Therefore, the scenario described in the record is considered as non-reportable.Initial information provided was pointing the paint was chipping from the suspension arm, and the rust was visible in the place where the paint was missing.Paint chipping and external rust based on risk, is considered as a potentially reportable incident, therefore an incident was reported.After performing an evaluation on the customer site the getinge employee informed that were no paint chips and rust on the device, the device was dirty.Therefore the initial information that were considered to be reportable was determined to did not occur.We have performed a root cause evaluation for the dirt issue.The investigated customer product complaint did not cause risk to human life.The source of the raised issue was most likely root cause user error (uue).The complaints did not cause any risk to human life.Following information from the user manual (e.G.Powerled ii ifu 01811 en 09 pages 97-100), user can allow the device to function properly.Comparing number of the received customer product complaints for dirty devices which occurred on surgical lights investigated herein, to their install bases, failure ratio is very low.After reviewing the information provided for the complaints investigated here, complaint handler did not identify any apparent reason for suggesting to open capa or evaluation for the need of an action in the market.It is not likely that it could lead to the serious injury or death when the issues were to reoccurs.That is why it is not considered to be safety related and reportable.

Brand Name
VOLISTA ACCESS 400 / 400
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key18157492
Report Number9710055-2023-00891
Device Sequence Number20473089
Product Code FSY
UDI-Device Identifier03700712401320
UDI-Public(01)03700712401320
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberARDVCS209004A
Device Catalogue NumberARDVCS209004A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2023
Supplement Date Received by Manufacturer11/24/2023
Initial Report FDA Received Date11/17/2023
Supplement Report FDA Received Date12/18/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/11/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown